MAUDE Adverse Event Report: MENTOR TEXAS LP ARTOURA PLUS, SMOOTH, HIGH PROFILE; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS LP ARTOURA PLUS, SMOOTH, HIGH PROFILE; EXPANDER, SKIN, INFLATABLE
Model Number SDC-130H
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Attending md (medical doctor) tested implant for leaks before implanting expander and noted there was a leak.Implant was not used on patient.

Brand Name
ARTOURA PLUS, SMOOTH, HIGH PROFILE
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS LP
555 airline drive
coppell TX 75019
MDR Report Key18893157
Report Number18893157
Device Sequence Number17745050
Product Code LCJ
UDI-Device Identifier10081317028243
UDI-Public(01)10081317028243(17)271024(10)9981228
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/05/2024
Report Date (Section F) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDC-130H
Device Catalogue NumberSDC-130H
Device Lot Number9981228
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA01/05/2024